Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Ein Transformationsproblem für asiatisch-amerikanische Serien

Thomas S. Barthel
Zeitschrift für Ethnologie
Bd. 98, H. 1 (1973), pp. 30-35
Stable URL: http://www.jstor.org/stable/25841410
Page Count: 6
Topics: Addition, Astronomy
  • Subscribe ($19.50)
  • Cite this Item
Ein Transformationsproblem für asiatisch-amerikanische Serien
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[30]
    [30]
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35